*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area.
Hello and thank you for your question. Clonazepam usually should not cause involuntary hand movements, but in rare cases there are reports of an Extrapyramidal Reaction which is an drug induced involuntary movement disorder, so if this occurred right after taking the Clonazepam then you may not be well suited for that medication or benzodiazepines in general. I would highly recommend finding a new psychiatrist for therapy and medication management as there are many other medications outside of the benzodiazepines that treat PTSD and it would not hurt to try to undergo therapy again. Most psychiatrist do not provide clinical psychotherapy any more (only 20 percent do) so you may be referred to a psychologist for therapy, but I do feel it would be beneficial for you. It is highly doubtful that the carpal tunnel syndrome was causing your involuntary hand movement as carpal tunnel syndrome is characterized by numbness and pain, not involuntary movements. So seeing a neurologist may not be necessary, but a psychiatrist and possibly a psychologist for treatment would be beneficial for you in the long run.
I hope this answers your questions and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.
*Please do not forget to leave a positive rating at the top of the page so that I can get credit for helping you. Thank you, ***** ***** appreciate it.